# SDR ZW0A0210901

- Difficulty date: October 28, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 16,084 hours, 8,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 1056005
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM SEAT ROW 26 TO 28.  REPLACED LAMP MODULE ASSEMBLY.
